# SDR YENA2023063000751

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 2,865 hours, 423 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'FUEL ACT TRANSFER FAULT ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
